# SDR USAASA02012

- Difficulty date: January 19, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N726US
- Make and model: Airbus A319-112
- Aircraft serial: 1136
- System (JASC): 3350 · Emergency Lighting
- Part: Decoder
- Part number: Z040H0005110
- Condition: Failed
- Location: Cabin
- Part time: 6,928 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RDU - DURING THE EMERGENCY LIGHT TEST, RECEIVED 'EPSU COMM EMER R' MESSAGE.  MAINTENANCE REPLACED A DECODER/ENCODER UNIT.  OPERATIONALLY CHECKED OK.  (M)
